This article is cited in 1 scientific paper (total in 1 paper)
Bases from eigenfunctions subsets of two discontinuous differential operators
S. G. Veliev
Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku
The work is devoted to the study of basic properties of exponent systems with the degenerate coefficients, special types of which are the combination of eigenfunctions subsets of two discontinuous differential operators. Necessary and sufficient condition of completeness and minimality was assigned, and under certain conditions on the coefficients the basis property of these systems in $L_p$ was proved (Riss basis in $L_2$).
PDF file (275 kB)
S. G. Veliev, “Bases from eigenfunctions subsets of two discontinuous differential operators”, Mat. Fiz. Anal. Geom., 12:2 (2005), 148–157
Citation in format AMSBIB
\paper Bases from eigenfunctions subsets of two discontinuous differential operators
\jour Mat. Fiz. Anal. Geom.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
B. T. Bilalov, F. A. Guliyeva, “A completeness criterion for a double power system with degenerate coefficients”, Siberian Math. J., 54:3 (2013), 419–424
|Number of views:|